# SDR VNAA2015061500010

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 27,530 hours, 27,625 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1380
- Condition: Failed
- Location: Te Flaps
- Part time: 25,194 hours, 24,975 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AMBER MESSAGE ON APPROACH.  FLAPS FAILED AT ZERO DEGREES. CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM IAW ACFT FAULT ISOLATION MANUAL, FIM, R & R FLAP ELECTRONIC CONTROL UNIT, FECU, AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
